# SDR DXTA20082902

- Difficulty date: February 27, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,376 hours, 5,328 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS AND SLATS FAILED IN UP POSITION. COMPLIED WITH MECHANICAL AND ELECTRIC RIG CHECKS OF FLAPS. COMPLIED WITH TORQUE CHECK OF PDU, CHECKED GOOD. INSPECTED IB FLAP CABLES LT AND RT.  NO DEFECTS FOUND.  QUICK FROZE BOTH RESOLVERS, RAN FLAPS NO DEFECTS. APPLIED DRY ICE TO RESOLVER CONVERTERS DMC PDU OPERATED FLAPS.  NO DEFECTS NOTED.  WORK PERFORMED IAW MM CHAP 27-50-00.
